Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Large deviations in dynamical systems


Author: Lai-Sang Young
Journal: Trans. Amer. Math. Soc. 318 (1990), 525-543
MSC: Primary 58F11; Secondary 58F12
DOI: https://doi.org/10.1090/S0002-9947-1990-0975689-7
MathSciNet review: 975689
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some large deviation estimates for continuous maps of compact metric spaces and apply them to attractors in differentiable dynamics, rate of escape problems, and to shift spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F11, 58F12

Retrieve articles in all journals with MSC: 58F11, 58F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0975689-7
Keywords: Large deviation, entropy, Lyapunov exponents, hyperbolicity
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society